# SDR USAA060728

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 37,972 hours, 37,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN FLOOR SUPPORT CORRODED, STA 345-377.7 RBL 12.  REMOVED AND REPLACED FLOOR SUPPORT AND GALLEY FITTING, SUPPORT PER SRM 51-40-02, 51-40-05, 53-00-51, DEFECT SIZE: 2"L BY 2"W BY .06"D.
